# SDR HALA2021100100130

- Difficulty date: September 30, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: HA209
- Make and model: Airbus A321-271N
- Aircraft serial: 08186
- Aircraft time: 8,585 hours, 1,866 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Selector
- Part number: 101730201
- Part serial: 1627
- Condition: Defective
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - REFUEL PRESELECT QUANTITY PANEL INDICATION INOP // REMOVED AND REPLACED FUEL QUANTITY PRESELECTOR REF AMM 28-42-21. OPS CHECK GOOD. NO DEFECTS NOTED.
